Table of Contents
Geometry
Volume 2014 (2014), Article ID 835394, 17 pages
http://dx.doi.org/10.1155/2014/835394
Review Article

A Review on Unique Existence Theorems in Lightlike Geometry

Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada N9B 3P4

Received 10 March 2014; Accepted 27 May 2014; Published 7 July 2014

Academic Editor: Yuji Kodama

Copyright © 2014 K. L. Duggal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B.-Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet
  2. J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, vol. 67, Marcel Dekker, New York, NY, USA, 2nd edition, 1981. View at MathSciNet
  3. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, vol. 103, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  4. M. Berger, Riemannian Geometry During the Second Half of the Twentieth Century, vol. 17 of University Lecture Series, American Mathematical Society, 2000. View at MathSciNet
  5. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366, Kluwer Academic, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. L. Duggal and A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, vol. 364, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific Publishing, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhäuser, Basel, Switzerland, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Bejancu, “Lightlike curves in Lorentz manifolds,” Publicationes Mathematicae Debrecen, vol. 44, no. 1-2, pp. 145–155, 1994. View at Google Scholar · View at MathSciNet
  10. A. Bejancu and K. L. Duggal, “Degenerated hypersurfaces of semi-Riemannian manifolds,” Buletinul Institului Politehnic Iaşi, vol. 37, pp. 13–22, 1991. View at Google Scholar · View at MathSciNet
  11. K. L. Duggal, “A report on canonical null curves and screen distributions for lightlike geometry,” Acta Applicandae Mathematicae, vol. 95, no. 2, pp. 135–149, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Sahin, “Bibliography of lightlike geometry,” http://web2.inonu.edu.tr/~lightlike/.
  13. E. Cartan, La Théorie des Groupes Finis et Continus et La Géométrie Différentielle, Gauthier-Villars, Paris, France, 1937.
  14. W. B. Bonnor, “Null curves in a Minkowski space-time,” The Tensor Society, vol. 20, pp. 229–242, 1969. View at Google Scholar · View at MathSciNet
  15. A. Ferrández, A. Giménez, and P. Lucas, “Null helices in Lorentzian space forms,” International Journal of Modern Physics A: Particles and Fields, vol. 16, no. 30, pp. 4845–4863, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. L. Ricca, “The contributions of Da Rios and Levi-Civita to asymptotic potential theory and vortex filament dynamics,” Japan Society of Fluid Mechanics: Fluid Dynamics Research, vol. 18, no. 5, pp. 245–268, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Lucas, “Collection of papers (with his collaborators) on null curves and applications to physics,” http://www.um.es/docencia/plucas/.
  18. L. P. Eisenhart, A Treatise on Differential Geometry of Curves and Surfaces, Ginn and Company, 1909.
  19. K. Honda and J.-i. Inoguchi, “Deformations of Cartan framed null curves preserving the torsion,” Differential Geometry: Dynamical Systems, vol. 5, no. 1, pp. 31–37, 2003. View at Google Scholar · View at MathSciNet
  20. J.-i. Inoguchi and S. Lee, “Null curves in Minkowski 3-space,” International Electronic Journal of Geometry, vol. 1, no. 2, pp. 40–83, 2008. View at Google Scholar · View at MathSciNet
  21. A. C. Çöken and Ü. Çiftçi, “On the Cartan curvatures of a null curve in Minkowski spacetime,” Geometriae Dedicata, vol. 114, pp. 71–78, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G. Mehmet and K. Sadik, “(1, 2)-null Bertrand curves in Minkowski spacetime,” vol. 1, 12 pages, 2011.
  23. M. Sakaki, “Notes on null curves in Minkowski spaces,” Turkish Journal of Mathematics, vol. 34, no. 3, pp. 417–424, 2010. View at Google Scholar · View at MathSciNet
  24. K. L. Duggal and D. H. Jin, “Geometry of null curves,” Mathematics Journal of Toyama University, vol. 22, pp. 95–120, 1999. View at Google Scholar · View at MathSciNet
  25. A. Ferrández, A. Giménez, and P. Lucas, “Degenerate curves in pseudo-Euclidean spaces of index two,” in Proceedings of the 3rd International Conference on Geometry, Integrability and Quantization, pp. 209–223, Coral Press, Sofia, Bulgaria, 2001. View at MathSciNet
  26. M. A. Akivis and V. V. Goldberg, “The geometry of lightlike hypersurfaces of the de Sitter space,” Acta Applicandae Mathematicae, vol. 53, no. 3, pp. 297–328, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. A. Akivis and V. V. Goldberg, “Lightlike hypersurfaces on manifolds endowed with a conformal structure of Lorentzian signature,” Acta Applicandae Mathematicae, vol. 57, no. 3, pp. 255–285, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. A. Akivis and V. V. Goldberg, “On some methods of construction of invariant normalizations of lightlike hypersurfaces,” Differential Geometry and Its Applications, vol. 12, no. 2, pp. 121–143, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  29. W. B. Bonnor, “Null hypersurfaces in Minkowski space-time,” The Tensor Society, vol. 24, pp. 329–345, 1972. View at Google Scholar · View at MathSciNet
  30. T. Leistner, “Screen bundles of Lorentzian manifolds and some generalisations of pp-waves,” Journal of Geometry and Physics, vol. 56, no. 10, pp. 2117–2134, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  31. V. J. Bolós, “Geometric description of lightlike foliations by an observer in general relativity,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 139, no. 1, pp. 181–192, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A. Bejancu, “A canonical screen distribution on a degenerate hypersurface,” Scientific Bulletin A: Applied Mathematics and Physics, vol. 55, pp. 55–61, 1993. View at Google Scholar
  33. A. Bejancu, A. Ferrández, and P. Lucas, “A new viewpoint on geometry of a lightlike hypersurface in a semi-Euclidean space,” Saitama Mathematical Journal, vol. 16, pp. 31–38, 1998. View at Google Scholar · View at MathSciNet
  34. C. Atindogbe and K. L. Duggal, “Conformal screen on lightlike hypersurfaces,” International Journal of Pure and Applied Mathematics, vol. 11, no. 4, pp. 421–442, 2004. View at Google Scholar · View at MathSciNet
  35. N. Nomizu and S. Sasaki, Afine Differential Geometry: Geometry of Afine Immersions, Cambridge University Press, Cambridge, UK, 1994.
  36. K. L. Duggal, “On scalar curvature in lightlike geometry,” Journal of Geometry and Physics, vol. 57, no. 2, pp. 473–481, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  37. C. Atindogbé, “Scalar curvature on lightlike hypersurfaces,” Applied Sciences, vol. 11, pp. 9–18, 2009. View at Google Scholar · View at MathSciNet
  38. C. Atindogbe, O. Lungiambudila, and J. Tossa, “Scalar curvature and symmetry properties of lightlike submanifolds,” Turkish Journal of Mathematics, vol. 37, no. 1, pp. 95–113, 2013. View at Google Scholar · View at MathSciNet
  39. K. L. Duggal, “On canonical screen for lightlike submanifolds of codimension two,” Central European Journal of Mathematics, vol. 5, no. 4, pp. 710–719, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  40. K. L. Duggal, “On existence of canonical screens for coisotropic submanifolds,” International Electronic Journal of Geometry, vol. 1, no. 1, pp. 25–32, 2008. View at Google Scholar · View at MathSciNet